Výsledky vyhledávání

  1. 1.
    0509759 - ÚTIA 2021 RIV DE eng J - Článek v odborném periodiku
    Gfrerer, H. - Outrata, Jiří
    On the Aubin property of solution maps to parameterized variational systems with implicit constraints.
    Optimization. Roč. 69, 7-8 (2020), s. 1681-1701. ISSN 0233-1934. E-ISSN 1029-4945
    Grant CEP: GA ČR GA17-04301S
    Institucionální podpora: RVO:67985556
    Klíčová slova: solution map * parameterized variational system * Aubin property * directional limiting coderivative
    Obor OECD: Pure mathematics
    Impakt faktor: 2.360, rok: 2020
    Způsob publikování: Open access
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0509759.pdf https://www.tandfonline.com/doi/full/10.1080/02331934.2019.1657427
    Trvalý link: http://hdl.handle.net/11104/0300390
     
     
  2. 2.
    0506147 - ÚTIA 2021 RIV NL eng J - Článek v odborném periodiku
    Benko, M. - Gfrerer, H. - Outrata, Jiří
    Stability Analysis for Parameterized Variational Systems with Implicit Constraints.
    Set-Valued and Variational Analysis. Roč. 28, č. 1 (2020), s. 167-193. ISSN 1877-0533. E-ISSN 1877-0541
    Grant CEP: GA ČR GA17-08182S
    Institucionální podpora: RVO:67985556
    Klíčová slova: Parameterized variational system * Solution map * Aubin property * Isolated calmness property
    Obor OECD: Pure mathematics
    Impakt faktor: 1.783, rok: 2020
    Způsob publikování: Omezený přístup
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0506147.pdf https://link.springer.com/article/10.1007/s11228-019-00516-1
    Trvalý link: http://hdl.handle.net/11104/0297408
     
     
  3. 3.
    0467536 - ÚTIA 2017 RIV US eng J - Článek v odborném periodiku
    Gfrerer, H. - Outrata, Jiří
    On Lipschitzian properties of implicit multifunctions.
    SIAM Journal on Optimization. Roč. 26, č. 4 (2016), s. 2160-2189. ISSN 1052-6234. E-ISSN 1095-7189
    Grant CEP: GA ČR GA15-00735S
    Grant ostatní: Austrian Science Fund(AT) P26132-N25; Australian Research Council(AU) DP160100854
    Institucionální podpora: RVO:67985556
    Klíčová slova: solution map * calmness * Aubin property * directional limiting coderivative
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 1.968, rok: 2016
    http://library.utia.cas.cz/separaty/2016/MTR/outrata-0467536.pdf
    Trvalý link: http://hdl.handle.net/11104/0265783
     
     
  4. 4.
    0434417 - ÚTIA 2015 RIV US eng J - Článek v odborném periodiku
    Adam, Lukáš - Outrata, Jiří
    On optimal control of a sweeping process coupled with an ordinary differential equation.
    Discrete and Continuous Dynamical Systems-Series B. Roč. 19, č. 9 (2014), s. 2709-2738. ISSN 1531-3492. E-ISSN 1553-524X
    Grant CEP: GA ČR(CZ) GAP201/12/0671
    Grant ostatní: GA MŠk(CZ) SVV-2013-267315
    Institucionální podpora: RVO:67985556
    Klíčová slova: optimal control * variational inequality * variational analysis * coderivative * solution map * queuing theory
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.768, rok: 2014
    http://library.utia.cas.cz/separaty/2014/MTR/adam-0434417.pdf
    Trvalý link: http://hdl.handle.net/11104/0239354